# SDR C2XA02CL010

- Difficulty date: January 16, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Drain Line
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3275 THE CREW REPORTED A STRONG FUEL SMELL IN THE COCKPIT AFTER APU START ON THE GROUND OR IN FLIGHT.MAINTENANCE INSPECTED AND RESECURED DRAIN LINE ON THE APU FUEL PUMP.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
